# SDR SWAA2021061472722

- Difficulty date: May 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 494
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY SHIELD AT B.S. 494+3; R.B.L. 24; W.L. 154 ; / OK TO INSTALL NEW SHIELD LOCATED BTW BS 494-500A; ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE; REQUEST FINAL BUYOFF.; INSPECTION COMPLETE
